Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – L
Lai, Kuan-Wen
New cubic fourfolds with odd degree unirational parametrizations
Laksov, Dan
A formalism for equivariant Schubert calculus
Lalin, Matilde
Functional equations for Mahler measures of genus-one curves
Lam, Thomas
Dual graded graphs for Kac-Moody algebras
Electrical networks and Lie theory
Lan, Kai-Wen
Families of nearly ordinary Eisenstein series on unitary groups
Relative cohomology of cuspidal forms on PEL-type Shimura varieties
Toroidal compactifications of PEL-type Kuga families
Landesman, Aaron
Surjectivity of Galois representations in rational families of abelian varieties
Lang, Jaclyn
On the image of the Galois representation associated to a non-CM Hida family
Lange, Herbert
The Prym map of degree-7 cyclic coverings
Lapid, Erez
On an analogue of the Ichino-Ikeda conjecture for Whittaker coefficients on the metaplectic group
Larsen, Michael
A probabilistic Tits alternative and probabilistic identities
Exponential generation and largeness for compact p-adic Lie groups
Positive motivic measures are counting measures
The Tannakian formalism and the Langlands conjectures
Larson, Eric
Interpolation for restricted tangent bundles of general curves
Lau, Eike
Relations between Dieudonn\'{e} displays and crystalline Dieudonn\'{e} theory
Lau, Michael
Maximal ideals and representations of twisted forms of algebras
Launois, Stéphane
On the dimension of H-strata in quantum matrices
Lauter, Kristin
A Gross--Zagier formula for quaternion algebras over totally real fields
Explicit CM-theory in dimension 2
Lauve, Aaron
The characteristic polynomial of the Adams operators on graded connected Hopf algebras
Lazarsfeld, Robert
A vanishing theorem for weight one syzygies
Local positivity, multiplier ideals, and syzygies of abelian varieties
Lazda, Christopher
Combinatorical degenerations of surfaces and Calabi-Yau threefolds
Le, Daniel
Multiplicity one for wildly ramified representations
Le Boudec, Pierre
Affine congruences and rational points on a certain cubic surface
Le Fourn, Samuel
A "tubular'' variant of Runge's method in all dimensions, with applications to integral points on Siegel modular varieties
Tubular approaches to Baker’s method for curves and varieties
Le Stum, Bernard
Leary, Ian
Realising fusion systems
Leclerc, Bernard
Cluster algebras and category O for representations of Borel subalgebras of quantum affine algebras
Lee, Dong Uk
Non-emptiness of Newton strata of Shimura varieties of Hodge type
Lee, Jungyun
The behavior of Hecke's L-function of real quadratic fields at s=0
Lee, Melissa
Bases for quasisimple linear groups
Lehmann, Brian
Comparing numerical dimensions
Positivity functions for curves on algebraic varieties
Lei, Antonio
Coleman maps and the p-adic regulator
Iwasawa theory for Rankin-Selberg products of p-non-ordinary eigenforms
Lenart, Cristian
Haglund-Haiman-Loehr type formulas for Hall-Littlewood polynomials of type B and C
León Sánchez, Omar
$D$-groups and the Dixmier-Moeglin equivalence
Lesieutre, John
Effective cones of cycles on blow-ups of projective spaces
Levin, Aaron
Ideals of degree one contribute most of the height
Linear forms in logarithms and integral points on higher-dimensional varieties
Levin, Brandon
G-valued crystalline representations with minuscule p-adic Hodge type
Levine, Marc
Torsion orders of complete intersections
Levinson, Jake
Towards Boij-Söderberg theory for Grassmannians: the case of square matrices
Levy, Alon
The Semistable Reduction Problem for the Space of Morphisms on P^n
Lewis, Mark
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Leykin, Anton
Noetherianity for infinite-dimensional toric varieties
Li, Chao
Remarks on the arithmetic fundamental lemma
Li, Huanhuan
Graded Steinberg algebras and their representations
Li, Jinjia
On the (non)rigidity of the Frobenius endomorphisms over Gorenstein rings
Li, Li
Kazhdan-Lusztig polynomials and drift configurations
Li, Wen-Wei
Contragredient representations over local fields of positive characteristic
Li, Xiannan
The sixth moment of automorphic L-functions
The smallest prime that does not split completely in a number field
Li, Yingkun
Heegner divisors in generalized Jacobians and traces of singular moduli
Liebeck, Martin
Bases for quasisimple linear groups
Lieblich, Max
Compactified moduli of projective bundles
Lilienthal, Markus
On Oliver's p-group conjecture
Lin, Xingjun
Congruence property in conformal field theory
Lin, Yinbang
Nef cones of Hilbert schemes of points on surfaces
Linnell, Peter
Discretely ordered groups
Lipman, Joseph
Reflexivity and rigidity for complexes I. Commutative rings
Reflexivity and rigidity for complexes II, Schemes
Lipnowski, Michael
Equivariant torsion and base change
Liu, Chunlei
T-adic exponential sums over finite fields
Liu, Ruochuan
On Families of (Phi,Gamma)-modules
Semistable periods of finite slope families
Liu, Tong
Crystalline extensions and the weight part of Serre's conjecture
Liu, Yifeng
Arithmetic theta lifting and L-derivatives for unitary groups I
Arithmetic theta lifting and L-derivatives for unitary groups II
Loeffler, David
Coleman maps and the p-adic regulator
Iwasawa theory for Rankin-Selberg products of p-non-ordinary eigenforms
Loeser, François
A non-archimedean Ax-Lindemann theorem
Chai's conjecture and Fubini properties of dimensional motivic integration
Uniform Yomdin-Gromov parametrizations and points of bounded height in valued fields
Logan, Adam
Density of rational points on diagonal quartic surfaces
Lombardi, Luigi
Derived invariants of irregular varieties and Hochschild homology
Lombardo, Davide
Bounds for Serre's open image theorem for elliptic curves over number fields
Longo, Matteo
Variation of anticyclotomic Iwasawa invariants in Hida families
Loos, Ottmar
Inner derivations of alternative algebras over commutative rings
Lorenz, Martin
Group actions and rational ideals
Lorenzini, Dino
Lorscheid, Oliver
Graphs of Hecke operators
Schubert decompositions for quiver Grassmannians of tree modules
Loseu, Ivan
Finite dimensional quotients of Hecke algebras
Lötscher, Roland
Essential $p$-dimension of algebraic groups whose connected component is a torus
Lovering, Thomas
Integral canonical models for automorphic vector bundles of Abelian type
Lozovanu, Victor
Local positivity of linear series on surfaces
Lubotzky, Alexander
The congruence topology, Grothendieck duality and thin groups
Luca, Florian
The image of Carmichael's $\lambda$-function
Luo, Ma
The elliptic KZB connection and algebraic de Rham theory for unipotent fundamental groups of elliptic curves
Lütkebohmert, Werner
Group actions of prime order on local normal rings